# SDR CA130515013

- Difficulty date: May 14, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Lkheed 188A
- Aircraft time: 55,012 hours
- Engine: Allsn 501D13
- Propeller: Allsn A6441FN606
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

(CAN) PILOTS REPORTED A ZONE 1 FIRE INDICATION APPROXIMATELY 20 MILES FROM THE AIRPORT WHILE INBOUND FOR LANDING.  AFTER PULLING THE POWER BACK TO IDLE NO CHANGE. THEY E-HANDLED THE ENGINE AND THE INDICATION WENT OUT IMMEDIATELY.  ON THE GROUND WE INSPECTED VISUALLY THE ENTIRE ENGINE AND TAILPIPE AREAS AS WELL AS ALL OF THE FIRE LOOPS FOR DEFECTS BUT NONE WERE FOUND. THERE WAS NO EVIDENCE OF ANY FIRE.  THE ONLY DISCREPANCIES WE FOUND WERE A MISSING BOLT ADJACENT TO A FIRE LOOP AND A LOOP THAT WAS OUT OF PLACE UP TOO HIGH IN THE PATH OF HOT AIR EXITING THE COWLING.  WE GROUND RAN THE ENGINE AND FOUND NO FAULTS AND RELEASED THE AIRPLANE FOR FURTHER FLIGHT.
